U.S. doctors online nowAsk doctors free
India
A 23-year-old male asked:

My brother's heart stopped after 80% kidney stone surgery as per doctors and now treatment on that is going on. can u please explain why that happened?

1 doctor answer1 doctor weighed in
Dr. Saptarshi Bandyopadhyay
Hospital-based practice 22 years experience
Anesthesia, probably: I am not clear on what a "80% kidney stone" means, but usually, cardiac arrest during a procedure is related to anesthesia or medications given around the time of sedation. It is more likely if you have heart problems to begin with (heart disease, heart failure, etc.) But, sometimes, bad luck happens even in the hospital, so it could have been timing. Best wishes, hope all goes OK the 2nd time.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Apr 16, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.